Donaldson invariants of certain symplectic manifolds

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalJournal fur die Reine und Angewandte Mathematik
Volume1995
Issue number465
DOIs
Publication statusPublished - 1995

Fingerprint

Symplectic Manifold
Invariant

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Donaldson invariants of certain symplectic manifolds. / Stipsicz, A.

In: Journal fur die Reine und Angewandte Mathematik, Vol. 1995, No. 465, 1995, p. 1-10.

Research output: Contribution to journalArticle

@article{9b4fe7cfb1264f8487992e215670e551,
title = "Donaldson invariants of certain symplectic manifolds",
author = "A. Stipsicz",
year = "1995",
doi = "10.1515/crll.1995.465.1",
language = "English",
volume = "1995",
pages = "1--10",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "465",

}

TY - JOUR

T1 - Donaldson invariants of certain symplectic manifolds

AU - Stipsicz, A.

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=0043191871&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0043191871&partnerID=8YFLogxK

U2 - 10.1515/crll.1995.465.1

DO - 10.1515/crll.1995.465.1

M3 - Article

AN - SCOPUS:0043191871

VL - 1995

SP - 1

EP - 10

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 465

ER -